Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2007, Volume 62, Issue 5(377), Pages 169–170 (Mi umn7487)  

This article is cited in 14 scientific papers (total in 14 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A case of complete integrability in the dynamics on the tangent bundle of a two-dimensional sphere

M. V. Shamolin

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm7487

Full text: PDF file (296 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2007, 62:5, 1009–1011

Bibliographic databases:

MSC: 70E15, 70E40
Presented: А. В. Михалёв
Accepted: 27.07.2007

Citation: M. V. Shamolin, “A case of complete integrability in the dynamics on the tangent bundle of a two-dimensional sphere”, Uspekhi Mat. Nauk, 62:5(377) (2007), 169–170; Russian Math. Surveys, 62:5 (2007), 1009–1011

Citation in format AMSBIB
\Bibitem{Sha07}
\by M.~V.~Shamolin
\paper A case of complete integrability in the dynamics on the tangent bundle of a~two-dimensional sphere
\jour Uspekhi Mat. Nauk
\yr 2007
\vol 62
\issue 5(377)
\pages 169--170
\mathnet{http://mi.mathnet.ru/umn7487}
\crossref{https://doi.org/10.4213/rm7487}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2373767}
\zmath{https://zbmath.org/?q=an:1137.37325}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007RuMaS..62.1009S}
\elib{https://elibrary.ru/item.asp?id=25787470}
\transl
\jour Russian Math. Surveys
\yr 2007
\vol 62
\issue 5
\pages 1009--1011
\crossref{https://doi.org/10.1070/RM2007v062n05ABEH004470}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000253899500017}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-40749094870}


Linking options:
  • http://mi.mathnet.ru/eng/umn7487
  • https://doi.org/10.4213/rm7487
  • http://mi.mathnet.ru/eng/umn/v62/i5/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Shamolin, “Dynamical systems with variable dissipation: Approaches, methods, and applications”, J. Math. Sci., 162:6 (2009), 741–908  mathnet  crossref  mathscinet  zmath  elib  elib
    2. Shamolin M.V., “New cases of integrability in the spatial dynamics of a rigid body”, Dokl. Phys., 55:3 (2010), 155–159  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
    3. V. V. Trofimov, M. V. Shamolin, “Geometric and dynamical invariants of integrable Hamiltonian and dissipative systems”, J. Math. Sci., 180:4 (2012), 365–530  mathnet  crossref  mathscinet
    4. M. V. Shamolin, “Integrable cases in the dynamics of a multi-dimensional rigid body in a nonconservative field in the presence of a tracking force”, J. Math. Sci., 214:6 (2016), 865–891  mathnet  crossref  mathscinet
    5. M. V. Shamolin, “Integrable variable dissipation systems on the tangent bundle of a multi-dimensional sphere and some applications”, J. Math. Sci., 230:2 (2018), 185–353  mathnet  crossref  elib
    6. Shamolin M.V., “Integrable nonconservative dynamical systems on the tangent bundle of the multidimensional sphere”, Differ. Equ., 52:6 (2016), 722–738  crossref  mathscinet  zmath  isi  elib  scopus
    7. M. V. Shamolin, “Integrable systems on the tangent bundle of a multi-dimensional sphere”, J. Math. Sci. (N. Y.), 234:4 (2018), 548–590  mathnet  crossref
    8. M. V. Shamolin, “Integriruemye sistemy s dissipatsiei na kasatelnykh rassloeniyakh k sferam razmernostei $2$$3$”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 145, VINITI RAN, M., 2018, 86–94  mathnet  mathscinet
    9. M. V. Shamolin, “Integrable dynamical systems with dissipation on tangent bundles of 2D and 3D manifolds”, J. Math. Sci. (N. Y.), 244:2 (2020), 335–355  mathnet  crossref  elib
    10. M. V. Shamolin, “Topograficheskie sistemy Puankare i sistemy sravneniya malykh i vysokikh poryadkov”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 187, VINITI RAN, M., 2020, 50–67  mathnet  crossref
    11. M. V. Shamolin, “Sluchai integriruemykh dinamicheskikh sistem devyatogo poryadka s dissipatsiei”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 187, VINITI RAN, M., 2020, 68–81  mathnet  crossref
    12. M. V. Shamolin, “Sluchai integriruemosti uravnenii dvizheniya pyatimernogo tverdogo tela pri nalichii vnutrennego i vneshnego silovykh polei”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 187, VINITI RAN, M., 2020, 82–118  mathnet  crossref
    13. M. V. Shamolin, “Predelnye mnozhestva differentsialnykh uravnenii okolo singulyarnykh osobykh tochek”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 187, VINITI RAN, M., 2020, 119–128  mathnet  crossref
    14. M. V. Shamolin, “Sluchai integriruemykh dinamicheskikh sistem proizvolnogo nechetnogo poryadka s dissipatsiei”, Materialy mezhdunarodnoi konferentsii po matematicheskomu modelirovaniyu v prikladnykh naukakh “International Conference on Mathematical Modelling in Applied Sciences — ICMMAS'19”. Belgorod, 20–24 avgusta 2019 g., Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 195, VINITI RAN, M., 2021, 142–156  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:281
    Full text:135
    References:59
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021